A 50-year-old member asked:
what do you suggest if my psychiatrist prescribed me antidepressant for noctournal emission problem. help please.?
2 doctor answers
Dr. Sara Rochester answered
Specializes in Psychiatry
Sexual side effects : First I would advise you ask your doctor why he or she prescribed the antidepressant. Many antidepressants have a sexual side effect that may make I difficult to ejaculate or take longer to do so. Most likely that is what the doctor facilitate.
Answered on Nov 28, 2017
Dr. Robert Killian answered
27 years experience General Practice
New Doctor: Nocturnal emissions are natural. They are natures way to keep your prostate healthy, cancer free, and the semen fresh. If your are not emptying your prostate gland naturally through ejaculation them nature gives you nocturnal emissions. You need a new doctor. Any physician trying to stop this necessary process does not have your best interests at heart. Even if you asked for this antidepressant.
Answered on Jul 27, 2014
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Please help doc asap i have trouble allergies and my eyes feel like its rock in them for 2 days nows very very painful what can i do i tookbenado
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!